Does tramadol have a side effect of making you loose or gain weight at all?
- 4 Jul 2013 by Jess34
- 8 July 2013
- tramadol, side effect, weight
In my experience, i lost quite a lot of weight. However i'm not sure if this is common when taking Tramadol? Have you been prescribed this medication?
Hello Jess24. In clinical trials/studies a loss of appetite was reported by and up to 13% of users. My thought would be a loss of weight would be possible. I could not find that weight gain is listed as a side effect. Regards pledge
Yes- I lost 80 lbs in 12 months ( I was borderline obese) . I was addicted however - and withdrawl was not an easy thing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2009 • 5 answers
Posted 10 Oct 2009 • 1 answer
Posted 13 May 2013 • 3 answers
Posted 16 May 2014 • 20 answers
Posted 26 Oct 2015 • 1 answer